Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having intermittent vomiting and loose motions. Blood work showed HB 7.1. Suggest

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi Doctor,

I am having intermittent vomiting and loosemotion.

I will tell you my history:

I married a week back,and i took some pills to stop my periods which was one day before marriage.My Hemoglobin has always been in the range of 7-10 since my childhood.But i have never had such condition before.
Recently i took a blood count and found my HB as 7.1.

Please advice me on this.


Posted Mon, 29 Jul 2013 in Women's Health
Answered by Dr. Sree Gouri SR 14 minutes later
Thanks for the query.

Usually progesterone pills will be taken to postpone the periods.
And they can cause nausea, vomitings as side effects. But causing loose motions is some what unusual.
You once consult gynecologist and rule out factors like:
Pelvic infection
Anemia can cause generalized weakness, but that may not be related to vomitings and motions.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor